MathSciNet Relay Station
MathSciNet bibliographic data
MR2280173 (2007i:11055) 11E39 (11E20 11E41)
Kim, Jae-Heon; Park, Poo-Sung A few uncaught universal Hermitian forms. Proc. Amer. Math. Soc. 135 (2007), no. 1, 47–49 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement